# SDR FDEA201507222293

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA385531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT FLOOR SUPPORT FOUND CORROSION AT STATION 1841, LBL 46.  R & R IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
